# SDR DALA2023040302590

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 12,296 hours, 5,394 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3069 - MISC/DE - DUE TO AVIONICS SMOKE ANNUNCIATION. NO VISIBLE SMOKE OR ODOR. CORRECTIVE ACTION: REPLACED AEVC AND RELAY 2WA (SMOKE WARNING). TEST OK. (4771142)
